Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

N. Ansini - A. Garroni

$\Gamma$ -convergence of functionals on divergence-free fields

created by ansini on 17 Jan 2006
modified on 30 Jan 2008

[BibTeX]

Published Paper

Inserted: 17 jan 2006
Last Updated: 30 jan 2008

Journal: ESAIM: Control, Optimisation and Calculus of Variations
Volume: 13
Number: 4
Pages: 809-828
Year: 2007

Abstract:

We study the stability of a sequence of integral functionals on divergence-free fields following the direct methods of $\Gamma$ convergence. We prove that the $\Gamma$-limit is an integral functional on divergence-free fields. Moreover, we show that the $\Gamma$-limit is also stable under volume constraint and various type of boundary conditions.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1